Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 178, NWS Amarillo, TX

October 12, 20146 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Oct 12, 2014, 5:58 PM CDT for 6 counties in Texas. It was in force for 62 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2014, 5:58 PM CDT (22:58 UTC)
Expired
Oct 12, 2014, 7:00 PM CDT
In force
62 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 25 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 5:58 PM CDTTSTM WND GST 592 N Canyon, TX
Oct 12, 5:59 PM CDTTSTM WND GST 593 E Bushland, TX
Oct 12, 6:00 PM CDTTSTM WND GST 594 Nnw Amarillo, TX
Oct 12, 6:05 PM CDTTSTM WND GST 6111 Wnw Bootleg, TX
Oct 12, 6:06 PM CDTTSTM WND GST 594 Nnw Lake Tanglewood, TX
Oct 12, 6:08 PM CDTTSTM WND GST 581 Nnw Lake Tanglewood, TX
Oct 12, 6:09 PM CDTTSTM WND GST 602 S Amarillo, TX
Oct 12, 6:09 PM CDTTSTM WND GST 606 Nnw Amarillo, TX
Oct 12, 6:29 PM CDTTSTM WND GST 6510 Ene Palo Duro Canyon, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WUUS54 KAMA 122258
SVRAMA
TXC011-065-117-359-375-381-130000-
/O.NEW.KAMA.SV.W.0178.141012T2258Z-141013T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
558 PM CDT SUN OCT 12 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
  POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 700 PM CDT

* AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF LAKE MEREDITH TO 11
  MILES WEST OF ADRIAN...AND MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...           CLAUDE...             CANYON...
  PANHANDLE...          AMARILLO...           VEGA...
  SIMMS...              GLENRIO...            DAWN...
  BOOTLEG...            WAYSIDE...            WASHBURN...
  GOODNIGHT...          UMBARGER...           PALO DURO CANYON...
  LAKE TANGLEWOOD...    BUFFALO LAKE...       WHITE DEER...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 92 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3476 10109 3475 10304 3537 10302 3562 10112
TIME...MOT...LOC 2258Z 329DEG 30KT 3556 10168 3530 10285

$$

CLK
2 follow-up statements
315 
WWUS54 KAMA 122322
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
622 PM CDT SUN OCT 12 2014

TXC011-065-117-359-375-381-130000-
/O.CON.KAMA.SV.W.0178.000000T0000Z-141013T0000Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
622 PM CDT SUN OCT 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG...
CARSON...RANDALL...POTTER...SOUTHERN OLDHAM AND DEAF SMITH COUNTIES
UNTIL 700 PM CDT...

AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF BORGER TO 9 MILES SOUTHEAST OF
GLENRIO...MOVING SOUTHEAST AT 35 MPH.

  WIND GUSTS OF 60 TO 65 MPH WERE REPORTED IN THE WARNED AREA WITH 
THESE STORMS.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  HEREFORD...           CLAUDE...             CANYON...
  PANHANDLE...          AMARILLO...           VEGA...
  SIMMS...              GLENRIO...            DAWN...
  BOOTLEG...            WAYSIDE...            WASHBURN...
  GOODNIGHT...          UMBARGER...           PALO DURO CANYON...
  LAKE TANGLEWOOD...    BUFFALO LAKE...       WHITE DEER...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 92 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3476 10109 3475 10304 3537 10302 3562 10112
TIME...MOT...LOC 2321Z 329DEG 30KT 3553 10140 3507 10287

$$

CLK
631 
WWUS54 KAMA 122336
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
636 PM CDT SUN OCT 12 2014

TXC011-065-117-359-375-381-130000-
/O.CON.KAMA.SV.W.0178.000000T0000Z-141013T0000Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
636 PM CDT SUN OCT 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG...
CARSON...RANDALL...POTTER...SOUTHERN OLDHAM AND DEAF SMITH COUNTIES
UNTIL 700 PM CDT...

AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF SKELLYTOWN TO 9 MILES SOUTHEAST OF
GLENRIO...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  HEREFORD...           CLAUDE...             CANYON...
  PANHANDLE...          AMARILLO...           VEGA...
  SIMMS...              GLENRIO...            DAWN...
  BOOTLEG...            WAYSIDE...            WASHBURN...
  GOODNIGHT...          UMBARGER...           PALO DURO CANYON...
  LAKE TANGLEWOOD...    BUFFALO LAKE...       WHITE DEER...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 92 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3476 10109 3475 10303 3526 10302 3537 10302
      3562 10112
TIME...MOT...LOC 2336Z 329DEG 30KT 3555 10120 3506 10291

$$

CLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 4:55 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Oct 12, 4:55 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
455 PM CDT SUN OCT 12 2014

.DISCUSSION...
FOR TONIGHT...SVR TSTM WATCH HAS BEEN ISSUED FOR ERN ZONES TIL 04Z.
SHOWERS AND TSTMS DVLPG OVER THE AREA AS A SFC COLD FRONT AND ASSOCIATED
VIGOROUS UPPER LEVEL SHORTWAVE TROF IMPINGE ON THE SRN HIGH PLAINS.
BEST THREAT FOR SVR STORMS EXPECTED IN THE ERN ZONES THE REST OF THE
AFTERNOON INTO THE EVENING HOURS...WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY HAZARDS. HAVE RAMPED UP POPS INTO THE LIKELY TO CATEGORICAL
RANGE CLOSE TO MAVMOS...METMOS...AND ECEMOS. ALSO USED AREAL QUALIFIER
DESCRIPTIVE WORDING. LOWERED POPS AFTER 06Z FROM WEST TO EAST ACROSS
THE FCST AREA. BESIDES THE PRECIPITATION...THE WIND MACHINE WILL
CRANK UP IN EARNEST LATER THIS EVENING INTO MID AFTERNOON MONDAY DUE
TO A VERY TIGHT PRESSURE GRADIENT BEHIND EXITING SFC LOW AND SWD
BUILDING SFC HIGH. HAVE ISSUED A WIND ADVISORY FOR ALL 23 COUNTIES
BEGINNING AT 00Z THIS EVENING UNTIL 21Z MONDAY. A FEW LOCATIONS IN
OUR NWRN ZONES MAY FLIRT WITH HIGH WIND CRITERIA...BUT CONFIDENCE
REMAINS TOO LOW TO ISSUE THAT PARTICULAR WIND HIGHLIGHT AT THIS TIME.

THIS STORM SYSTEM WILL BE EAST OF THE TX AND OK PNHDLS ON MONDAY AND
HAVE LEFT POPS NONMENTIONABLE. WINDS WILL SLOWLY DIMINISH LATE MONDAY
AFTERNOON. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES MAY RESULT
IN A LIGHT FROST ACROSS FAR NWRN ZONES EARLY TUE MORNING.

DRY WEATHER RETURNS TO THE REGION FROM MONDAY ONWARD THRU THE REST OF
THIS 7 DAY FCST PCKG. WARMER TEMPS ARE IN THE OFFING FOR TUE THRU
THURSDAY. A WEAK COLD FRONT IS PROGGED TO MOVE THRU THE PNHDLS LATER
THURSDAY AND THURSDAY EVENING AND WILL BRING SLIGHTLY COOLER AIR TO
THE FCST AREA FRIDAY...WITH SIMILAR TEMPS SLATED FOR NEXT WEEKEND.
SHORT AND LONG RANGE MODELS IN AGREEMENT THRU THE END OF THIS WEEK
AND WERE ACCEPTED.

ANDRADE

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                41  64  40  75  45 /  80   5   0   0   0
BEAVER OK                  44  64  39  75  43 /  90  10   0   0   0
BOISE CITY OK              37  63  36  75  42 /  70   5   0   0   0
BORGER TX                  46  66  44  77  48 /  80   5   0   0   0
BOYS RANCH TX              40  64  39  75  44 /  70   5   0   0   0
CANYON TX                  41  64  39  75  44 /  70   5   0   0   0
CLARENDON TX               45  66  43  76  45 /  80   5   0   0   0
DALHART TX                 37  64  35  75  39 /  80   5   0   0   0
GUYMON OK                  41  65  38  77  44 /  90   5   0   0   0
HEREFORD TX                41  64  38  74  43 /  60   5   0   0   0
LIPSCOMB TX                46  64  40  75  42 /  90  10   0   0   0
PAMPA TX                   46  65  41  75  44 /  80   5   0   0   0
SHAMROCK TX                47  66  43  76  44 /  80  10   0   0   0
WELLINGTON TX              48  68  45  77  45 /  80  10   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING ZONES:
     ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF SMITH...
     DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
     POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

OK...WIND ADVISORY UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING ZONES:
     BEAVER...CIMARRON...TEXAS.

&&
Hazardous weather outlook, Oct 12, 1:31 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
131 PM CDT SUN OCT 12 2014

OKZ001>003-TXZ001>020-122130-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
131 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
ACROSS MUCH OF THE PANHANDLES. THUNDERSTORMS ARE EXPECTED TO BECOME
MORE NUMEROUS THIS EVENING.

A FEW STORMS MAY BECOME SEVERE ACROSS THE EASTERN PANHANDLES LATE
THIS AFTERNOON AND EVENING...GENERALLY EAST OF A LINE FROM GUYMON TO
MEMPHIS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
HAZARDS.

NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED ACROSS
THE PANHANDLES TONIGHT IN THE WAKE OF A STRONG COLD FRONT. A WIND
ADVISORY MAY BECOME NECESSARY FOR PARTS OF THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED TO
CONTINUE THROUGH MONDAY MORNING. A WIND ADVISORY MAY BE NEEDED
FOR PARTS OF THE AREA DURING THIS TIME PERIOD.

A LIGHT FROST WILL BE POSSIBLE EARLY TUESDAY MORNING ACROSS THE
WESTERN OKLAHOMA PANHANDLE AND FAR NORTHWEST TEXAS PANHANDLE AS LOW
TEMPERATURES ARE FORECAST TO FALL INTO THE MID 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS EASTERN SECTIONS OF THE PANHANDLES SHOULD REMAIN
ALERT TODAY AND BE READY FOR ACTIVATION LATE THIS AFTERNOON AND THIS
EVENING.

In the hours before

Special weather statement, Oct 12, 2:33 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
233 PM CDT SUN OCT 12 2014

OKZ002-122015-
TEXAS OK-
233 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TEXAS COUNTY UNTIL
315 PM CDT...

AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF HOOKER...OR 18 MILES
NORTHEAST OF GUYMON...MOVING EAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  TYRONE...             HOOKER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3688 10096 3683 10143 3699 10146 3700 10136
      3700 10095
TIME...MOT...LOC 1933Z 259DEG 25KT 3693 10131

KB
Special weather statement, Oct 12, 3:17 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
317 PM CDT SUN OCT 12 2014

OKZ002-003-122100-
BEAVER OK-TEXAS OK-
317 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAVER AND
NORTHEASTERN TEXAS COUNTIES UNTIL 400 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF TYRONE...OR 7 MILES SOUTHWEST OF
LIBERAL...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  TURPIN...             TYRONE...             BAKER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3694 10059 3680 10108 3700 10122 3700 10060
TIME...MOT...LOC 2017Z 238DEG 27KT 3697 10101

KB
Special weather statement, Oct 12, 3:57 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
357 PM CDT SUN OCT 12 2014

OKZ003-122145-
BEAVER OK-
357 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BEAVER COUNTY UNTIL 445
PM CDT...

AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF FLORIS...OR 14 MILES EAST OF
LIBERAL...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  FORGAN...             FLORIS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3700 10007 3684 10072 3700 10081 3701 10017
TIME...MOT...LOC 2057Z 247DEG 31KT 3699 10068

KB
Special weather statement, Oct 12, 4:43 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CDT SUN OCT 12 2014

TXZ019-020-122230-
COLLINGSWORTH TX-DONLEY TX-
443 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLINGSWORTH AND
EASTERN DONLEY COUNTIES UNTIL 530 PM CDT...

AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF DOZIER...OR 17 MILES
SOUTHWEST OF SHAMROCK...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SAMNORWOOD...         QUAIL...              LUTIE...
  DOZIER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3490 10068 3513 10057 3518 10000 3517 10000
      3488 10000
TIME...MOT...LOC 2143Z 256DEG 32KT 3503 10043

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 4:43 PM CDTSpecial Weather StatementAMACollingsworth47 min
Oct 12, 5:14 PM CDTWind AdvisoryAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more23 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.